| Catalog Number |
470100 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: description of the patient event: customer states that extension set started leaking from the cap and will fluid stopped, blood began to leak from cap.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) picture showing the set connected to the patient was provided for evaluation.Upon a visual inspection of the picture, it was concluded that a proper evaluation could not be performed from the evidence provided.Therefore, the defect reported by the customer could not be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.